# SDR FDEA201004141196

- Difficulty date: April 14, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA0012539
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR; FWD HINGE LOBE ON THE DOOR IS OUT OF LIMITS AT 0.346. REAMED HOLE IN DOOR HINGE LOBE, FABRICATED BUSHING AND INSTALLED IAW SRM 52-10-00, VOL I AND SRM 51-39-01, VOL I.
